# SDR CKSA96195

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Unit
- Part number: 26344131
- Condition: Worn
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UHHH-FLT NR 80738:  WHEN RETRACTING FLAPS, NR 1 LEADING EDGE FLAP, LEFT SIDE WOULD NOT RETRACT.  NR 1 REMAINED INTRANSIT DURING EXTENSION ALSO.  REPLACED NR 1 LEFT LEADING EDGE FLAP DRIVE UNIT.  OPS CHECKS NORMAL ON GROUND PER MM 27-81-03.
